Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

The number of minimum points of a positive quadratic form

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 84 wydano: 1971
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction.......................................................................................6
1. Definition of certain special forms...........................................6
2. Statement of results...................................................................8
3. Proof of Theorem 2.....................................................................9
4. Preliminaries for Theorem 1.....................................................10
5. Further preliminaries for Theorem 1.......................................15
6. Construction for Theorem 1......................................................18
7. The case $B_4 ⊄ ƒ_n, C_5 ⊄ ƒ_n$ of Theorem 1..............21
8. The case $B_5 ⊄ ƒ_n$ of Theorem 1....................................24
9. Further construction for the case $B_5 ⊂ ƒ_n ≥ 7$............26
10. The case $E_6 ⊄ ƒ_n$...........................................................30
11. Preliminaries for the case $E_6 ⊂ ƒ_n$.............................32
12. Proof of Theorem 1 for $E_8 ⊄ ƒ_n$ and for n ≥ 10.........34
13. Completion of proof of Theorem 1........................................38
14. Conclusion.................................................................................40
References.......................................................................................42
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 84
Liczba stron
42
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom LXXXIV
Daty
wydano
1971
Twórcy
autor
  • University College, London
Bibliografia
  • [1] E. S. Barnes, The complete enumeration of extreme senary forms, Philos. Trans. Roy. Ser. London, Soc. A, 249 (1957), pp. 461-506.
  • [2] H. F. Blichfeldt, The minimum values of positive quadratic forms in six, seven and eight variables, Math. Zeitschr. 39 (1935), pp. 1-15.
  • [3] A. Korkine and G. Zolotareff, Sur les formes quadratiques positives, Math. Ann. 11 (1877), pp. 242-292.
  • [4] R. A. Rankin, The closest packing of spherical caps in n dimensions, Proc. Glasgow Math. Assoc. 2 (1955), pp. 139-144.
  • [5] P. R. Scott, On perfect and extreme forms, J. Aust. Math. Soc. 4 (1964), pp. 56-77.
  • [6] G. Voronoi, Sur quelques propriétés des formes quadratiques positives parfaites, J. Reine Angew. Math. 133 (1908), pp. 97-178.
  • [7] G. L. Watson, On the minimal points of perfect septenary quadratic forms, Mathematika 16 (1969), pp. 170-177.
  • [8] G. L. Watson, The least common denominator of the coefficients of a perfect quadratic form, Acta Arith. 18
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.desklight-df7a4818-73dd-4f6a-8855-3b873cd1a83c
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.